# SDR HNAA2013051000264

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 52,465 hours, 59,143 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ZEE MEMBER CHAFED ON NR 1 NACELLE.  REPAIRED FIREWALL ZEE MEMBER IAW EO 8-54-13-0268.
